Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Block Decomposition Methods for Total Variation by Primal-Dual Stitching

Lee, Chang-Ockresearcher; Lee, Jong Ho; Woo, Hyenkyun; Yun, Sangwoon, JOURNAL OF SCIENTIFIC COMPUTING, v.68, no.1, pp.273 - 302, 2016-07

2
A comparison of some standard elliptic solvers: CM-5 vs. Cray C-90

Lee, Chang-Ockresearcher, Journal of Scientific Computing, v.11, no.2, pp.99 - 126, 1996

3
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

4
CORRIGENDUM TO "A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER", [J. KOREAN MATH. SOC. 54 (2017), NO. 2, 461{477]

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.58, no.3, pp.791 - 797, 2021-05

5
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Changmin; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

rss_1.0 rss_2.0 atom_1.0